# SDR UIEA2017112702308

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED,  BS 2090 BETWEEN STRINGERS 35R AND 36R.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-01-1A-1, TABLE I, FIGURE 101, DETAIL II, REV 101.
